# SDR DL73K011684

- Difficulty date: October 18, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N301DL
- Make and model: Boeing 737232
- Aircraft serial: 23073
- Aircraft time: 51,306 hours, 40,695 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 654685010
- Part serial: M1020
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENGINE MOUNT SUPPORT FITTING ASSY WAS FOUND WITH OVERSIZED MOUNT HOLES.  REPAIR PER ER/A 410550-14AD.
